# SDR QXEA0001786

- Difficulty date: June 27, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 31,868 hours, 39,832 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: PNS568
- Condition: Inoperative
- Location: Cabin
- Part time: 31,868 hours, 39,832 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- BATTERY PACK ROW 14 AB NEEDS TO BE REPLACED FOR EMERGENCY EVACUATION LIGHTS. REPLACED EMERGENCY EVACUATION LIGHT BATTERY PACK. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
